| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated, the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported, that following an intraocular lens (iol) implant procedure.The patient, was unhappy with vision or halos.Clinical reason, was mentioned as poor quality of vision.The iol was exchanged for another lens model.Following the initial implant procedure.Additional information was requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).